# SDR DLM88981746

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2953657501
- Condition: Dented
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND IN THE UNPRESSURIZED AREA OF THE NOSE SKIN JUST AFT OF THE RADOME.  THE DAMAGE WAS REMOVED WITH A 6 BY 17 CUTOUT.  REPAIRED PER ERA 363630-14.
